# SDR 95ZZZX6197

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Condition: Defective
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF POWER/N2 FLUCTUATING WITH COLLECTIVE INPUT.  SUBSEQUENT INSPECTION REVEALED THE FUEL NOZZLE WAS AT FAULT.  REMOVED AND REPLACED NOZZLE AND PROBLEM WAS CURED.  NOZZLE SENT IN FOR REWORK.
